Backward Stochastic Evolution Equations in UMD Banach Spaces

Research output: Chapter in Book/Conference proceedings/Edited volumeChapterScientific

7 Downloads (Pure)

Abstract

Extending results of Pardoux–Peng and Hu–Peng, we prove well-posedness results for backward stochastic evolution equations in UMD Banach spaces.

Original languageEnglish
Title of host publicationPositivity and Noncommutative Analysis
Subtitle of host publicationFestschrift in Honour of Ben de Pagter on the Occasion of his 65th Birthday
EditorsG. Buskes, M. de Jeu, P. Dodds, A. Schep, F. Sukochev, J. van Neerven, A. Wickstead
Place of PublicationCham
PublisherSpringer
Pages381-404
Number of pages24
ISBN (Electronic)978-3-030-10850-2
ISBN (Print)978-3-030-10849-6
DOIs
Publication statusPublished - 2019

Publication series

NameTrends in Mathematics
ISSN (Print)2297-0215
ISSN (Electronic)2297-024X

Keywords

  • Backward stochastic evolution equations
  • Brownian filtration
  • Stochastic integration in UMD Banach spaces
  • γ-boundedness
  • γ-radonifying operators

Fingerprint Dive into the research topics of 'Backward Stochastic Evolution Equations in UMD Banach Spaces'. Together they form a unique fingerprint.

  • Cite this

    Lü, Q., & van Neerven, J. (2019). Backward Stochastic Evolution Equations in UMD Banach Spaces. In G. Buskes, M. de Jeu, P. Dodds, A. Schep, F. Sukochev, J. van Neerven, & A. Wickstead (Eds.), Positivity and Noncommutative Analysis: Festschrift in Honour of Ben de Pagter on the Occasion of his 65th Birthday (pp. 381-404). (Trends in Mathematics). Springer. https://doi.org/10.1007/978-3-030-10850-2_21